# SDR YV3R2021020300429

- Difficulty date: January 29, 2021
- Submitted: February 3, 2021
- Operation: General aviation
- Aircraft: S2-AI
- Make and model: Robsin R66
- Aircraft serial: 0857
- Aircraft time: 512 hours
- Engine: Rroyce AE3007A1
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: F7921
- Part serial: 1150E
- Condition: Defective
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: F792-1 ROTOR RPM NEEDLE WAS ERRATIC.
